Some properties of stochastic differential equations driven by the G-Brownian motion

Lin Q (2013)
Acta Mathematica Sinica, English Series 29(5): 923-942.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
Acta Mathematica Sinica, English Series
Band
29
Zeitschriftennummer
5
Seite
923-942
ISSN
eISSN
PUB-ID

Zitieren

Lin Q. Some properties of stochastic differential equations driven by the G-Brownian motion. Acta Mathematica Sinica, English Series. 2013;29(5):923-942.
Lin, Q. (2013). Some properties of stochastic differential equations driven by the G-Brownian motion. Acta Mathematica Sinica, English Series, 29(5), 923-942. doi:10.1007/s10114-013-0701-y
Lin, Q. (2013). Some properties of stochastic differential equations driven by the G-Brownian motion. Acta Mathematica Sinica, English Series 29, 923-942.
Lin, Q., 2013. Some properties of stochastic differential equations driven by the G-Brownian motion. Acta Mathematica Sinica, English Series, 29(5), p 923-942.
Q. Lin, “Some properties of stochastic differential equations driven by the G-Brownian motion”, Acta Mathematica Sinica, English Series, vol. 29, 2013, pp. 923-942.
Lin, Q.: Some properties of stochastic differential equations driven by the G-Brownian motion. Acta Mathematica Sinica, English Series. 29, 923-942 (2013).
Lin, Qian. “Some properties of stochastic differential equations driven by the G-Brownian motion”. Acta Mathematica Sinica, English Series 29.5 (2013): 923-942.